# SDR MWEA98181

- Difficulty date: February 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N212ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47701
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK WAS FOUND ON THE INTERIOR WEB IN THE AFT UPPER CORNER OF MAIN CABIN DOOR.  FABRICATED REPAIR DOUBLER IAW SRM 52-00 AND 52-11.
